# SDR CALA2021020500128

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 83,893 hours, 32,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STR 30L BETWEEN FR 35-36 IS CRACKED. -AD TASK A3NB-53-4-6159- GENERATED BY MECH V892442 AT HAECO LCQ. WORK GENERATED ON N/R 9292184/ 44184. INSTALLED REPAIR DOUBLER & FILLER @ L/H STR 30L BETWEEN FR35-36 PER AIRBUS REF 80875677/025 ECRA 5331-02693 AND REO-L22914 THIS REPAIR FOUND TO BE A MAJOR REPAIR WITH NO RE-INSP CATEGORY A BY MECH V061737
